# SDR AALA2009031201009

- Difficulty date: March 12, 2009
- Submitted: June 15, 2009
- Operation: Air carrier
- Aircraft: N905AN
- Make and model: Boeing 737823
- Aircraft serial: 29507
- Aircraft time: 29,394 hours
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MSP - EMERGENCY LIGHT AT 18R OVERHEAD INOPERATIVE.  RECONNECTED CONNECTOR.
